# SDR 2002F01046

- Difficulty date: May 8, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N572RY
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: AFA3953
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION ON AFT CARGO DOOR FUSELAGE HINGE.  (M)
